Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My mother has terrible headaches. She works night shifts in a car factory and she is not sleeping enough. I think the real reason for her headaches is her night work which is not normal and I have told her many times to change the job. But, it is very difficult for her to find another job since she is 45 and no one wants to employ her. Sometimes she takes ibuprofen and paracetamol simultaneously. She says this combination helps her. I am afraid of possible bad effects when taking these two medicines simultaneously.

Loading...

Hello! Paracetamol is usually used for treatment of fever and minor pain and aches. Also, it goes well with other medications and has almost no side effects. I don’t think that occasional using of paracetamol and ibuprofen at the same time could produce any negative reactions. But, I think it is always better to try paracetamol first and then if it doesn’t work take another painkiller after some time. Your mother should avoid taking unnecessary medicines and if the headaches are often she should visit her doctor.
Reply

Loading...

it's fine to take both together.
Reply

Loading...